Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Frustrated
Jul 28, 2003

OK, I really don't know why I'm asking this...I guess just to get yet another view point.

Tested poz in Feb '03, CD4 has climbed to over 500 likewise VL is now at 34,000ish (from initial 7290).

When it comes to health, I'm a black and white person. I want somebody to tell me yes start meds or no don't start. I am feeling VERY, VERY anxious over the whole thing (which I'm working on in therapy).

Overall, I feel excellent!! I'm taking a high vitamin regimine (attributing my CD4 counts raising due to Selinum), exercise at least 3 times a week (high cardio plus resistance), meditate blah blah blah.

So, with all that. Your thoughts....YES go on meds (doc wants to start atazanavir) or NO, wait until counts reach that "accepted" level to start.

Basically, I just don't understand why after 20 years of this *&^ thing the medical community can't give us a definate answer. I don't want to ruin my other organs if there is no need to, but I also want to live (oviously) as long as possible.

Again, I know you're not going to give a black and white answer, but another opinion is not going to hurt either. thanks so much (sorry I got winded)

'Dionysos' Washington, DC

Response from Dr. Pierone

Hello Dionysos, the answer is NO, you definitely should not go on HIV medications now.

You are feeling well and obviously taking good care of yourself through therapy, meditation, exercise, and vitamins. Furthermore, you don't meet the generally accepted guidelines for starting therapy. So you should NOT go on treatment now (not with atazanavir, not with nuthin).

I trust that this clears up the matter (you said you were black and white regarding medical issues).

Good luck



Previous
very important information
Next
What is Vfend?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement